فهرست مطالب

fuzzy systems - Volume:12 Issue:1, 2015
  • Volume:12 Issue:1, 2015
  • 144 صفحه،
  • تاریخ انتشار: 1393/12/10
  • تعداد عناوین: 9
|
  • Melike Erdogan, Ihsan Kaya Page 1
    Energy is a critical factor to obtain a sustainable development for countries and governments. Selection of the most appropriate energy alternative is a completely critical and a complex decision making problem. In this paper، an integrated multi-criteria decision-making (MCDM) methodology based on type-2 fuzzy sets is proposed for selection among energy alternatives. Then a roadmap has been created for Turkey. To overcome uncertainties in decision making process، the fuzzy set theory (FST) is suggested. For this aim، two of the most known MCDM methodologies are reconsidered by using type-2 fuzzy sets. Fuzzy Analytic Hierarchy Process (FAHP) based on interval type-2 fuzzy sets is constructed and is used to obtain the weights of the criteria affecting energy alternatives. To rank the energy alternatives، the other MCDM method that is Technique for Order Preference by Similarity to Ideal Solution (TOPSIS) is fuzzified by interval type-2 fuzzy sets. The proposed integrated MCDM methodology based on interval type-2 fuzzy sets is applied to obtain a road map of energy policies for Turkey.
    Keywords: Energy, Multi criteria decision making, Interval type, 2 fuzzy sets, AHP, TOPSIS
  • A. Gavrilut, M. Agop Page 27
    n this paper, we consider continuity properties (especially, regularity, also viewed as an approximation property) for $% mathcal{P}_{0}(X)$-valued set multifunctions ($X$ being a linear, topological space), in order to obtain Egoroff and Lusin type theorems forset multifunctions in the Vietoris hypertopology. Some mathematical applications are established and several physical implications of the mathematical model of regularity are presented, which allows a classification of the physical models.
    Keywords: Vietoris topology, Regularity, Approximations, Fractal Theories, Non, differentiable physics, Scale relativity theory
  • Yueli Yue, Jinming Fang Page 43
    The aim of this paper is to study induced (quasi-) uniformities in Kramosil and Michalek''s fuzzy metric spaces. Firstly, $I$-uniformity in the sense of J. Guti'' {e} rrez Garc'' {i} a and $I$-neighborhood system in the sense of H«{o} hle and u {S} ostak are induced by the given fuzzy metric. It is shown that the fuzzy metric and the induced $I$-uniformity will generate the same $I$-neighborhood system. Secondly, the relationship between Hutton quasi-uniformities and $I$-quasi-uniformities is given and it is proved that the category of strongly stratified $I$-quasi-uniform spaces can be embedded in the category of Hutton quasi-uniform spaces as a bicoreflective subcategory. Also it is shown that two kinds of Hutton quasi-uniformities can generate the same $I$-uniformity in fuzzy metric spaces.
    Keywords: Fuzzy metric, $I$, uniformity, Hutton quasi, uniformity
  • R. Ezzati, S. Khezerloo, S. Ziari Page 59
    In this paper, we propose a new approach for ranking all fuzzynumbers based on revising the ranking method proposed by Ezzati et al. cite{Ezzati}.To this end, we present and investigate some properties of the proposed approach indetails. Finally, to illustrate the advantage of the proposed method, it is applied to several groups of fuzzy numbers and the results are compared with other related and familiar ones.
    Keywords: Ranking of fuzzy numbers, Parametric form of fuzzy number, Magnitude of fuzzy number
  • Li Zhu, Chuanxi Zhu, Xianjiu Huang Page 75
    In this paper, we study the existence of coupled coincidence and coupled common fixed points for single-valued and fuzzy mappings under a contractive condition in metric space. Presented theorems extend and improve the main results of Abbas and $acute{C}$iri$acute{c}$ {itshape et al.} [M. Abbas, L. $acute{C}$iri$acute{c}$, {itshape et al.}, Coupled coincidence and common fixed point theorems for hybrid pair of mappings, Fixed Point Theory Appl. (4) (2012) doi:10.1186/1687-1812-2012-4].
    Keywords: Fuzzy mapping, Coupled coincidence point, Coupled common fixed point, Coupled fixed point
  • M. Otadi, M. Mosleh Page 89
    In this paper, we use parametric form of fuzzy number and we converta fuzzy linear system to two linear system in crisp case. Conditions for the existence of a minimal solution to $mtimes n$ fuzzy linear equation systems are derived and a numerical procedure for calculating the minimal solution is designed. Numerical examples are presented to illustrate the proposed method.
    Keywords: Fuzzy linear system, Pseudo, inverse, Minimal solution
  • S. E. Abbas, M. A. Hebeshi, I. M. Taha Page 101
    The aim of this paper is to introduce the concepts of fuzzy upper and fuzzy lower almost continuous, weakly continuous and almost weakly continuous multifunctions. Several characterizations and properties of these multifunctions along with their mutual relationships are established in $L$-fuzzy topological spaces.
    Keywords: fuzzy topology, Fuzzy multifunction, Fuzzy upper, lower almost continuous, Weakly continuous, Almost weakly continuous, Composition, Union
  • Mijanur Rahaman, Rais Ahmad Page 115
    In the present paper, we introduce and study a fuzzy vector equilibrium problem and prove some existence results with and without convexity assumptions by using some particular forms of results of textit{Kim} and textit{Lee} [W.K. Kim and K.H. Lee, Generalized fuzzy games and fuzzy equilibria, Fuzzy Sets and Systems, 122 (2001), 293-301] and textit{Tarafdar} [E. Tarafdar, Fixed point theorems in $H$-spaces and equilibrium points of abstract economies, J. Aust. Math. Soc.(Series A), 53(1992), 252-260]. An example is also constructed in support of fuzzy vector equilibrium problem.
    Keywords: Equilibrium, Upper semicontinuity, Fuzzy mapping, $H$, space
  • S. M. Vaezpour, S. Vaezzadeh Page 123
    In this paper, a concept of generalized weakly contraction mappings in partially ordered fuzzy metric spaces is introduced and coincidence point theorems on partially ordered fuzzy metric spaces are proved. Also, as the corollary of these theorems, some common fixed point theorems on partially ordered fuzzy metric spaces are presented.
    Keywords: Partially ordered fuzzy metric space, Generalized weakly contraction, Fixed point theorem, Common fixed point theorem